# SDR C2XA98BT069

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145
- Aircraft serial: 145019
- System (JASC): 3350 · Emergency Lighting
- Part: Control Mod
- Part number: 7287103501
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNING SMELL IN FORWARD HALF OF CABIN WHENEVER LIGHTS ARE ON.  EMERGENCY LIGHTS ARE ON WHEN COCKPIT SWITCH IS IN ARMED POSITION.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT CONTROL MODULE, OPS CHECKED GOOD.  (M)
